# SDR 2006UALA01240

- Difficulty date: June 25, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 39,372 hours, 24,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE INTERCOSTAL STA 303.9 AFT OF STR 10L FWD OF DOOR CUTOUT FRAME HAS A CRACKED CORNER ANGLE.  ALSO LT INTERCOSTAL STA 309 STR 10L CRACKED AT L ANGLE JUST ABOVE STR 10L AND BEHIND CORNER STIFFENER.  [06-29-07]  MAJOR REPAIR, REPLACED CORNER ANGLE AND L ANGLE.
